# SDR 96ZZZX1258

- Difficulty date: February 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3927W
- Make and model: Piper PA-32-260
- Aircraft serial: 32874
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fitting
- Part number: 62413010
- Condition: Corroded
- Location: Aft Blkhd
- Part time: 3,961 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THESE FITTINGS ARE MADE OF STEEL, DISSIMILAR METAL CORROSION HAD STARTED BETWEEN SKIN AND FITTINGS WHERE THEY ATTACH.  ON TWO OF FITTINGS, SEVERAL RIVETS HAD POPPED THE HEADS OFF WHERE ATTACHED TO SKIN.  THESE FITTINGS ATTACH FORWARD OF THE AFT BULKHEAD WHERE THE STABILATOR ATTACH BRACKETS ARE.
